Deteriorating diabetic control associated with high-dose inhaled budesonide.

JL Faul, LJ Cormican, VJ Tormey, William Tormey, CM Burke

    Research output: Contribution to journalArticle

    12 Citations (Scopus)
    LanguageEnglish
    Pages242-243
    JournalEur Respir J
    Volume14
    Publication statusPublished - 1999

    Cite this

    Faul, JL., Cormican, LJ., Tormey, VJ., Tormey, W., & Burke, CM. (1999). Deteriorating diabetic control associated with high-dose inhaled budesonide. Eur Respir J, 14, 242-243.
    Faul, JL ; Cormican, LJ ; Tormey, VJ ; Tormey, William ; Burke, CM. / Deteriorating diabetic control associated with high-dose inhaled budesonide. In: Eur Respir J. 1999 ; Vol. 14. pp. 242-243.
    @article{b3468bb61ed14898810ebdd570fa157b,
    title = "Deteriorating diabetic control associated with high-dose inhaled budesonide.",
    author = "JL Faul and LJ Cormican and VJ Tormey and William Tormey and CM Burke",
    year = "1999",
    language = "English",
    volume = "14",
    pages = "242--243",
    journal = "Eur Respir J",
    issn = "0903-1936",

    }

    Faul, JL, Cormican, LJ, Tormey, VJ, Tormey, W & Burke, CM 1999, 'Deteriorating diabetic control associated with high-dose inhaled budesonide.', Eur Respir J, vol. 14, pp. 242-243.

    Deteriorating diabetic control associated with high-dose inhaled budesonide. / Faul, JL; Cormican, LJ; Tormey, VJ; Tormey, William; Burke, CM.

    In: Eur Respir J, Vol. 14, 1999, p. 242-243.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Deteriorating diabetic control associated with high-dose inhaled budesonide.

    AU - Faul, JL

    AU - Cormican, LJ

    AU - Tormey, VJ

    AU - Tormey, William

    AU - Burke, CM

    PY - 1999

    Y1 - 1999

    M3 - Article

    VL - 14

    SP - 242

    EP - 243

    JO - Eur Respir J

    T2 - Eur Respir J

    JF - Eur Respir J

    SN - 0903-1936

    ER -

    Faul JL, Cormican LJ, Tormey VJ, Tormey W, Burke CM. Deteriorating diabetic control associated with high-dose inhaled budesonide. Eur Respir J. 1999;14:242-243.